# SDR AUS20020420

- Difficulty date: April 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7826002
- Condition: Unserviceable
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) TAIL ROTOR CONTROL SYSTEM SERVO FAULTY.
